En poursuivant votre navigation sur ce site, vous acceptez l'utilisation d'un simple cookie d'identification. Aucune autre exploitation n'est faite de ce cookie. OK
1

Complex Hyperbolic Lattices

Bookmarks Report an error
Multi angle
Authors : Parker, John R. (Author of the conference)
CIRM (Publisher )

Loading the player...

Abstract : Lattices in SU(2,1) can be viewed in several different ways: via their geometry as holomorphic complex hyperbolic isometries, as monodromy groups of hypergeometric functions, via algebraic geometry as ball quotients and (sometimes) using arithmeticity. In this talk I will describe these different points of view using examples constructed by Deligne and Mostow and by Deraux, Paupert and myself.

Keywords : complex hyperbolic geometry; lattice; arithmeticity monodromy group

MSC Codes :
20F05 - Generators, relations, and presentations of groups
20F36 - Braid groups; Artin groups
22E40 - Discrete subgroups of Lie groups
32M25 - Complex vector fields

    Information on the Video

    Film maker : Hennenfent, Guillaume
    Language : English
    Available date : 27/07/2022
    Conference Date : 04/07/2022
    Subseries : Research talks
    arXiv category : Geometric Topology
    Mathematical Area(s) : Geometry
    Format : MP4 (.mp4) - HD
    Video Time : 01:04:21
    Targeted Audience : Researchers ; Graduate Students ; Doctoral Students, Post-Doctoral Students
    Download : https://videos.cirm-math.fr/2022-07-04_Parker.mp4

Information on the Event

Event Title : Complex Hyperbolic Geometry and Related Topics / Autour de la géométrie hyperbolique complexe
Event Organizers : Bucher, Michelle ; Deraux, Martin ; Paupert, Julien ; Rouillier, Fabrice ; Will, Pierre
Dates : 04/07/2022 - 08/07/2022
Event Year : 2022
Event URL : https://conferences.cirm-math.fr/2622.html

Citation Data

DOI : 10.24350/CIRM.V.19937103
Cite this video as: Parker, John R. (2022). Complex Hyperbolic Lattices. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.19937103
URI : http://dx.doi.org/10.24350/CIRM.V.19937103

See Also

Bibliography

  • DERAUX, Martin, PARKER, John R., et PAUPERT, Julien. New Nonarithmetic Complex Hyperbolic Lattices II. Michigan Mathematical Journal, 2021, vol. 70, no 1, p. 133-205. - http://dx.doi.org/10.1307/mmj/1592532044



Imagette Video

Bookmarks Report an error